Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 28, NWS Little Rock, AR

October 2, 2014Pulaski County, Saline County, Arkansas

NWS Little Rock, AR issued this tornado warning at Oct 2, 2014, 8:00 PM CDT for Pulaski County, Saline County, Arkansas. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2014, 8:00 PM CDT (01:00 UTC)
Expired
Oct 2, 2014, 8:30 PM CDT
In force
30 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 20 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 8:00 PM CDTTSTM WND DMGBryant, ARPOWER LINE DOWN ON INTERSTATE 30 BETWEEN BENTON AND BRYANT.
Oct 2, 8:10 PM CDTTSTM WND DMGBryant, AREXTENSIVE TREE DAMAGE AT INTERSECTION OF HIGHWAY 5 AND HILLDALE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 5:48 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 1.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2607 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
3.0
Supercell composite
13.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WFUS54 KLZK 030100
TORLZK
ARC119-125-030130-
/O.NEW.KLZK.TO.W.0028.141003T0100Z-141003T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
800 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...
  CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS...

* UNTIL 830 PM CDT

* AT 759 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED NEAR OTTER CREEK...OR 4 MILES NORTHEAST OF
  BRYANT. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 55
  MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  SW LITTLE ROCK...     DOWNTOWN LITTLE ROCK...
  BRYANT...             SWEET HOME...         SHANNON HILLS...
  OTTER CREEK...        MABELVALE...          IRONTON...
  GEYER SPRINGS...      STATE FAIRGROUNDS...  QUAPAW QUARTER...
  PARKERS-IRON SPGS...  HIGGINS...            BASELINE...
  ALEXANDER...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 123 AND 139.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 2.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 7.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3477 9229 3461 9220 3461 9250 3464 9252
TIME...MOT...LOC 0100Z 261DEG 49KT 3464 9242

$$

226
1 follow-up statement
869 
WWUS54 KLZK 030109
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
808 PM CDT THU OCT 2 2014

ARC125-030118-
/O.CAN.KLZK.TO.W.0028.000000T0000Z-141003T0130Z/
SALINE AR-
808 PM CDT THU OCT 2 2014

...THE TORNADO WARNING FOR EAST CENTRAL SALINE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
ARKANSAS.

LAT...LON 3461 9220 3462 9235 3463 9237 3468 9236
      3471 9226
TIME...MOT...LOC 0108Z 260DEG 49KT 3465 9231

$$

ARC119-030130-
/O.CON.KLZK.TO.W.0028.000000T0000Z-141003T0130Z/
PULASKI AR-
808 PM CDT THU OCT 2 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PULASKI COUNTY
UNTIL 830 PM CDT...

AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED 3 MILES NORTHWEST OF IRONTON...OR 4 MILES
SOUTHEAST OF SW LITTLE ROCK...MOVING EAST AT 55 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  IRONTON...            HIGGINS...            BASELINE...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 132 AND 135.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
ARKANSAS.

LAT...LON 3461 9220 3462 9235 3463 9237 3468 9236
      3471 9226
TIME...MOT...LOC 0108Z 260DEG 49KT 3465 9231

$$

226

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Oct 2, 7:03 PM CDT, 57 minutes earlier.

Area forecast discussion, Oct 2, 7:03 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
703 PM CDT THU OCT 2 2014

.AVIATION...03/00Z TAF CYCLE

LINE OF SVR STORMS ACRS WRN AR ATTM WL CONT TO TRACK EWD THRU
CNTRL AND ERN AR THIS EVENING. EXPECT OCNL MVFR/IFR CONDS WITH
THIS LINE ALONG WITH WINDS GUSTS OF 30 TO 40 KTS. AREA OF RAIN AND
SOME EMBEDDED THUNDER WL LINGER FOR A FEW HRS BEHIND THE INITIAL
SQUALL LINE...FOLLOWED BY A PD OF MVFR CIGS THRU EARLY FRI MRNG.
GUSTY NWLY WINDS BEHIND THE ASSOC CDFNT WL USHER MUCH COOLER AND
DRIER AIR INTO THE REGION...WITH VFR CONDS EXPECTED FOR MUCH OF
FRI. /44/
&&

.PREV DISCUSSION... /ISSUED 237 PM CDT THU OCT 2 2014/

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
RECENT SURFACE OBSERVATIONAL DATA FROM THE OKLAHOMA MESONET
INDICATES THE COLD FRONT...AND ASSOCIATED PRE-FRONTAL TROUGH ARE
STARTING TO ACCELERATE TOWARDS THE FORECAST AREA. CONVECTION
CONTINUES TO DEVELOP AHEAD OF THE TROUGH...WHERE SURFACE BASED
CAPE VALUES EXCEED 3000 J/KG. FORECAST SHEAR PROFILES...AND
ORIENTATION OF FORCING CONTINUE TO SUPPORT LINEAR MCS DEVELOPMENT
LATER THIS AFTERNOON...QUICKLY MOVING EASTWARD DURING THE EVENING
HOURS.

BREEZY CONDITIONS EXPECTED FOR FRIDAY...WITH NOTICEABLY COOLER
TEMPERATURES. COOLER TEMPERATURES ARE EXPECTED THROUGH THE
WEEKEND...WITH MAX TEMPERATURES AVERAGING 6-10 DEGREES BELOW NORMAL
VALUES.

LONG TERM...MONDAY THROUGH THURSDAY
IN THE LONG TERM...UPPER FLOW WILL BE PREDOMINANTLY OUT OF THE
NORTHWEST OR NORTH. THIS WILL SEND SEVERAL WEAK SYSTEMS THROUGH THE
REGION...WITH RAIN CHANCES AT THE BEGINNING OF THE PERIOD. BY THE
END OF THE PERIOD...RIDGING WILL ATTEMPT TO BUILD IN THE SOUTHEAST
CONUS...WITH A STORM SYSTEM APPROACHING FROM THE SOUTHWEST...AND
AFFECTING THE REGION BEYOND THE END OF THE PERIOD.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Oct 2, 3:45 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT THU OCT 2 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
345 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A POTENT COLD FRONT WILL MOVE ACROSS ARKANSAS TONIGHT. WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND OUT AHEAD OF THE
BOUNDARY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH THE
THUNDERSTORMS EXPECTED TO GRADUALLY FORM INTO A SQUALL LINE.

ANY SEVERE STORMS THAT DEVELOP THROUGH TONIGHT WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND HAIL OF ONE
INCH IN DIAMETER OR GREATER. AT THIS TIME...THE TORNADO THREAT
APPEARS TO BE MINIMAL.

RAINFALL AMOUNTS WILL AVERAGE AROUND HALF AN INCH TO AN INCH AND A
HALF. HOWEVER...SOME LOCATIONS ACROSS THE NORTH COULD QUICKLY PICK
UP TWO INCHES BEFORE THE STORMS MOVE OUT OF THE REGION LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW STORMS MAY STILL BE IN EASTERN PARTS OF THE STATE VERY EARLY
FRIDAY MORNING...BUT THEY SHOULD MOVE EAST OF THE AREA BY MID
MORNING. MUCH DRIER AND COOLER AIR WILL FILTER INTO THE STATE
FROM THE NORTHWEST IN THE WAKE OF THE COLD FRONT. STRONG NORTHWEST
WINDS WILL BE SEEN ON FRIDAY. SOME OF THE COOLEST TEMPERATURES OF
THE SEASON MAY BE SEEN FRIDAY NIGHT INTO SATURDAY MORNING...
PARTICULARLY ACROSS NORTHERN ARKANSAS...WHERE LOW TEMPERATURES IN
THE UPPER 30S ARE IN THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

226/57

In the hours before

Local storm report, Oct 2, 7:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
743 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND DMG     MAYFLOWER               34.97N 92.42W
10/02/2014                   FAULKNER           AR   LAW ENFORCEMENT

            SIGNS WERE BLOWN DOWN ONTO I-40 NEAR MAYFLOWER.

&&

57
Local storm report, Oct 2, 7:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
747 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND DMG     9 ESE HOT SPRINGS       34.45N 92.91W
10/02/2014                   HOT SPRING         AR   LAW ENFORCEMENT

            TREES REPORTED DOWN ON US 270 NEAR THE GARLAND COUNTY
            FAIR GROUNDS.

&&

224
Local storm report, Oct 2, 7:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
748 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND GST     ARKADELPHIA             34.12N 93.07W
10/02/2014  M45 MPH          CLARK              AR   OTHER FEDERAL

            A 45 MPH WIND GUST WAS MEASURED AT DEXTER FLORENCE
            MEMORIAL FIELD AT ARKADELPHIA.

&&

57
Special weather statement, Oct 2, 7:50 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
750 PM CDT THU OCT 2 2014

ARZ006-007-015-030120-
FULTON AR-IZARD AR-SHARP AR-
750 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHARP...EXTREME
NORTHEASTERN IZARD AND FULTON COUNTIES UNTIL 815 PM CDT...

AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES EAST OF BYRON...OR 6 MILES SOUTHWEST OF
SALEM...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SALEM...              CHEROKEE VILLAGE...   SALEM ARPT...
  MORRISTON...          MAMMOTH SPRING STATE PARK...
  MAMMOTH SPRING...     LAKE THUNDERBIRD...   LAKE SEQUOYAH...
  LAKE OMAHA...         LAKE NAVAJO...        LAKE CHANUTE...
  HARDY...              FLINT SPRINGS...      BYRON...
  WIRTH...              WHEELING...           UNION...
  SADDLER FALLS...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3650 9140 3646 9135 3643 9134 3642 9130
      3640 9131 3637 9127 3634 9127 3632 9125
      3630 9125 3625 9127 3625 9192 3633 9210
      3651 9177
TIME...MOT...LOC 0050Z 249DEG 33KT 3632 9188

58
Local storm report, Oct 2, 7:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
758 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     PETIT JEAN STATE PARK   35.12N 92.94W
10/02/2014                   CONWAY             AR   PARK/FOREST SRVC

            NUMEROUS TREE LIMBS WERE BLOWN DOWN.

&&

57
Local storm report, Oct 2, 7:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
759 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&
CORRECTED TIME.

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 7:03 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion27 min
Oct 2, 7:15 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Izard and 5 more60 min
Oct 2, 7:21 PM CDTSevere Thunderstorm WarningLZKClark, Conway, Dallas, Faulkner, Garland, Grant and 5 more54 min
Oct 2, 7:27 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita63 min
Oct 2, 7:50 PM CDTSpecial Weather StatementLZKFulton30 min
Oct 2, 7:53 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Izard, Stone, White37 min
Oct 2, 7:57 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Grant and 5 more48 min
Oct 2, 7:58 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White47 min
Oct 2, 8:05 PM CDTTornado WarningLZKGrant, Jefferson25 min
Oct 2, 8:11 PM CDTTornado WarningLZKLonoke, Pulaski17 min
Oct 2, 8:20 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff55 min
Oct 2, 8:23 PM CDTTornado WarningLZKArkansas, Lonoke, Prairie, Pulaski37 min
Oct 2, 8:26 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Desha, Drew, Jefferson and 4 more49 min
Oct 2, 8:29 PM CDTTornado WarningLZKArkansas, Jefferson31 min
Oct 2, 8:39 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew51 min
Oct 2, 8:43 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, White, Woodruff56 min
Oct 2, 8:57 PM CDTTornado WarningLZKArkansas, Monroe33 min
Oct 2, 8:57 PM CDTTornado WarningLZKMonroe, Prairie33 min
Oct 2, 9:01 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe and 1 more44 min
Oct 2, 9:24 PM CDTSevere Thunderstorm WarningLZKDesha, Drew51 min
Oct 2, 9:45 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha15 min
Oct 3, 4:47 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Cleburne, Conway, Faulkner, Fulton and 15 more10 hr

Nearby

Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.